Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 97, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 4, 2025, 2:12 AM CDT for Chippewa County, Eau Claire County, Wisconsin. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2025, 2:12 AM CDT (07:12 UTC)
- Expired
- Jul 4, 2025, 2:45 AM CDT
- In force
- 33 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Chippewa County, WI, Eau Claire County, WI
The radar
The La Crosse radar (KARX), 116 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 2:13 AM CDT | HAIL 1 | 2 S Chippewa Falls, WI | DELAYED REPORT: Photo on Facebook with damage to siding of house from hail. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 7.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3052 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1329 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 17.6
The text
As transmitted.
290 WUUS53 KMPX 040712 SVRMPX WIC017-035-040745- /O.NEW.KMPX.SV.W.0097.250704T0712Z-250704T0745Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Twin Cities/Chanhassen MN 212 AM CDT Fri Jul 4 2025 The National Weather Service in the Twin Cities has issued a * Severe Thunderstorm Warning for... South Central Chippewa County in west central Wisconsin... Northeastern Eau Claire County in west central Wisconsin... * Until 245 AM CDT. * At 212 AM CDT, a severe thunderstorm was located over Lake Wissota, or 11 miles northeast of Eau Claire, moving south at 15 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Chippewa Falls, Lake Hallie, Lake Wissota, Cadott, Fall Creek, Ludington and Bateman. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter inside a well-built structure and stay away from windows. This storm is capable of producing large hail. Torrential rainfall is also occurring with this storm and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4490 9144 4497 9119 4482 9102 4471 9130 TIME...MOT...LOC 0712Z 347DEG 12KT 4490 9130 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ Strus
3 follow-up statements
762
WWUS53 KMPX 040726
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
226 AM CDT Fri Jul 4 2025
WIC017-035-040745-
/O.CON.KMPX.SV.W.0097.000000T0000Z-250704T0745Z/
Chippewa WI-Eau Claire WI-
226 AM CDT Fri Jul 4 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR SOUTH CENTRAL CHIPPEWA AND NORTHEASTERN EAU CLAIRE COUNTIES...
At 226 AM CDT, a severe thunderstorm was located near Fall Creek, or
14 miles east of Eau Claire, moving southeast at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Lake Wissota, Fall Creek and Ludington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing large hail.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4483 9139 4487 9137 4493 9125 4481 9104
4471 9130
TIME...MOT...LOC 0712Z 328DEG 20KT 4487 9127
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Strus912
WWUS53 KMPX 040739
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
239 AM CDT Fri Jul 4 2025
WIC017-040749-
/O.CAN.KMPX.SV.W.0097.000000T0000Z-250704T0745Z/
Chippewa WI-
239 AM CDT Fri Jul 4 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTH CENTRAL
CHIPPEWA COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, heavy rain is
still possible with this thunderstorm.
&&
LAT...LON 4472 9127 4483 9132 4486 9127 4486 9122
4479 9109
TIME...MOT...LOC 0726Z 328DEG 20KT 4480 9121
$$
WIC035-040745-
/O.CON.KMPX.SV.W.0097.000000T0000Z-250704T0745Z/
Eau Claire WI-
239 AM CDT Fri Jul 4 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR NORTH CENTRAL EAU CLAIRE COUNTY...
At 239 AM CDT, a severe thunderstorm was located near Fall Creek, or
14 miles east of Eau Claire, moving southeast at 15 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Fall Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing large hail.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4472 9127 4483 9132 4486 9127 4486 9122
4479 9109
TIME...MOT...LOC 0726Z 326DEG 14KT 4481 9125
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Strus235
WWUS53 KMPX 040743
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
243 AM CDT Fri Jul 4 2025
WIC035-040753-
/O.EXP.KMPX.SV.W.0097.000000T0000Z-250704T0745Z/
Eau Claire WI-
243 AM CDT Fri Jul 4 2025
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 245 AM CDT FOR NORTH
CENTRAL EAU CLAIRE COUNTY...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail, gusty winds, and heavy rain are still possible with this
thunderstorm.
&&
LAT...LON 4472 9127 4483 9132 4486 9127 4486 9122
4479 9109
TIME...MOT...LOC 0739Z 326DEG 14KT 4477 9121
$$
StrusWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 12:46 AM CDT, 1 hour 26 minutes earlier. Its key messages:
- A Heat Advisory remains in effect for western MN today, and for the Twin Cities metro Friday. Portions of western WI have also been included in a Heat Advisory on Friday.
- Showers and thunderstorms are expected late Friday into Saturday.
- Relief from the heat going into next week with no strong signal for anomalous temperatures.
Area forecast discussion, Jul 4, 12:46 AM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1246 AM CDT Fri Jul 4 2025
.KEY MESSAGES...
- A Heat Advisory remains in effect for western MN today, and
for the Twin Cities metro Friday. Portions of western WI have
also been included in a Heat Advisory on Friday.
- Showers and thunderstorms are expected late Friday into Saturday.
- Relief from the heat going into next week with no strong
signal for anomalous temperatures.
&&
.DISCUSSION...
Issued at 231 PM CDT Thu Jul 3 2025
It is hot and steamy this afternoon as temperatures have climbed
into the upper 80s to lower 90s while dewpoints remain mostly above
65. The worst heat is currently in western MN where a Heat Advisory
(for heat indices over 100) remains in effect until 8 PM this
evening. Current visible satellite imagery reveals a band of
cumulus clouds beginning to fester from central MN southeast
into southern WI. These clouds seem to be developing along a
differential heating boundary and it is this boundary that could
be the focus for isolated thunderstorms over MN later this
afternoon. We aren't expecting anything widespread, but a
cluster of storms may form by early this evening. Surface
mesoanalysis already has 2500-3000+ J/kg of SBCAPE across the
area. Any initial updrafts should be strong to potentially
severe with large hail being one of the primary threats.
Fortunately, vertical wind shear is less than 30 knots (not
sufficient for supercells) so storms will have trouble remaining
organized and likely grow into small clusters. This would
transition the threat to damaging winds instead. Isolated to
scattered showers and storms seem probable to fire over WI later
tonight with the arrival of a mid-level impulse. One or two
severe cells may occur with this activity also before upscale
clustering occurs. Rain should exit east of our WI counties soon
after sunrise Friday morning.
Lows will only drop into the upper 60s to mid 70s tonight, setting
the stage for another hot and steamy day Friday. With highs reaching
the low to mid 90s and dewpoints struggling to fall below 70, heat
indices will be above 95 for much of the area in the afternoon. A
Heat Advisory remains in effect for the Twin Cities metro from 12-8
PM Friday. We have also issued a Heat Advisory for Rusk, Chippewa,
and Eau Claire counties in WI Friday afternoon as WBGT values will
be at least 85 for 4 hours. With so many outdoor activities expected
for the holiday, be sure to have ways to stay cool as heat illness
can sneak up quickly. During Friday evening, showers and
thunderstorms that had formed ahead of a cold front over the eastern
Dakotas should arrive in western MN. As this activity travels east
Friday night, one or two clusters of storms may be capable of
producing severe wind gusts. The other concern is the timing of
precipitation as firework shows are scheduled across the area. As of
now, it looks like western MN will be the only ones in danger of
being "rained out" as rain for areas east (including the Twin
Cities) looks to hold off until after midnight. QPF amounts could
exceed 1" with any slower moving storms. Lows Friday night will be
stuffy again in the upper 60s to lower 70s.
Areas of showers and storms should be ongoing across eastern MN and
western WI Saturday morning. This activity will continue to slowly
travel east and likely exit our area by the afternoon. However,
guidance highly suggests redevelopment of convection over the same
region Saturday afternoon/evening. Another Marginal risk is in
effect for an increased possibility of severe wind gusts with any
stronger storms. A cold frontal passage will make Saturday's highs
(and beyond) cooler with afternoon highs in the upper 70s to lower
80s. With the entire weather system traveling east any lingering
rain over WI should end by Sunday morning.
The weather for the first half of next week looks very uniform
temperature-wise. Highs will fluctuate within 5 degrees of the upper
70s to lower 80s while lows behave similarly in the upper 50s to
lower 60s. Chances for rain do exist towards mid-week with the best
chance (30-50%) occurring Tuesday as a shortwave dives from the
Canadian Prairies into the Great Lakes. Forecast model divergence
grows towards the end of next week as models differ in the evolution
of the upper-level pattern. Ridging over the western CONUS seems
highly likely but the amount of troughing that occurs in the eastern
CONUS would have an effect on how much more rain we could see over
the next couple of weeks.
&&
.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 1245 AM CDT Fri Jul 4 2025
Numerous TSRA are ongoing across parts of western MN, east of
RNH and around EAU. These storms will eventually dissipate late
tonight, with the potential for TS continuing until at least 08Z
at EAU. Otherwise, winds will become south and gusty Friday with
additional TSRA developing late in the period across western MN.
KMSP...No concerns tonight. Gusty south winds Friday. The next
chance for showers and a few storms continues to get delayed
and now looks like either late Friday night or holding off
until Saturday.
/OUTLOOK FOR KMSP/
SAT...Chc MVFR cigs. TSRA likely. Wind SW 5-10kts.
SUN...VFR. Wind NW 5-10kts.
MON...VFR. Wind SE 5-10kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory from noon today to 8 PM CDT this evening for
Anoka-Carver-Dakota-Hennepin-Ramsey-Scott-Washington.
WI...Heat Advisory from 1 PM to 5 PM CDT this afternoon for
Chippewa-Eau Claire-Rusk.
&&
DISCUSSION...CTG
AVIATION...BorghoffHazardous weather outlook, Jul 3, 2:53 PM CDT, 11 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 253 PM CDT Thu Jul 3 2025 MNZ043>045-050>053-059>063-066>070-075>078-083>085-092-093- WIZ014>016-023>028-042000- Morrison-Mille Lacs-Kanabec-Benton-Sherburne-Isanti-Chisago- Wright-Hennepin-Anoka-Ramsey-Washington-McLeod-Sibley-Carver- Scott-Dakota-Nicollet-Le Sueur-Rice-Goodhue-Blue Earth-Waseca- Steele-Faribault-Freeborn-Polk-Barron-Rusk-St. Croix-Pierce-Dunn- Pepin-Chippewa-Eau Claire- 253 PM CDT Thu Jul 3 2025 This Hazardous Weather Outlook is for portions of central Minnesota...east central Minnesota...south central Minnesota... southeast Minnesota...northwest Wisconsin and west central Wisconsin. .DAY ONE...Tonight. Isolated thunderstorms possible this evening. There is a Marginal (1 of 5) risk of severe weather with hail and strong winds the primary threats. Heat index values rising into the upper 80s to mid 90s into early this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hotter with heat index values in the mid to upper 90s Friday. Another round of strong storms will move through the Upper Midwest Friday into Friday night. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will not be needed. MNZ041-042-047>049-054>058-064-065-073-074-082-091-042000- Douglas-Todd-Stevens-Pope-Stearns-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Yellow Medicine-Renville-Redwood-Brown-Watonwan- Martin- 253 PM CDT Thu Jul 3 2025 This Hazardous Weather Outlook is for portions of central Minnesota...south central Minnesota...southwest Minnesota and west central Minnesota. .DAY ONE...Tonight. Hotter with heat index values in the mid 90s to low a few degrees over 100 into early this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat continues with more heat index values in the mid to upper 90s Friday. Another round of strong storms will move through the Upper Midwest Friday into Friday night. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will not be needed.
In the hours before
Special weather statement, Jul 3, 11:12 PM CDT, 3 hours before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1112 PM CDT Thu Jul 3 2025
MNZ053-WIZ014-015-023-025-027-028-040515-
Dunn WI-Barron WI-Chisago MN-Chippewa WI-Eau Claire WI-Polk WI-
St. Croix WI-
1112 PM CDT Thu Jul 3 2025
...STRONG THUNDERSTORMS WILL IMPACT DUNN...EAU CLAIRE...SOUTHEASTERN
CHISAGO...BARRON...CHIPPEWA...ST. CROIX AND POLK COUNTIES UNTIL 1215
AM CDT...
At 1112 PM CDT, Doppler radar was tracking an area of scattered
strong thunderstorms extending from 9 miles southwest of Augusta to
6 miles north of Star Prairie, moving southeast at 15 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Eau Claire, Menomonie, Chippewa Falls, New Richmond, Altoona, Lake
Hallie, Stanley, Bloomer, Barron, Amery, Lake Wissota, Somerset,
Osceola, Chetek, Cumberland, St. Croix Falls, Baldwin, Hammond,
Cameron and Augusta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4564 9272 4564 9253 4572 9253 4546 9179
4535 9154 4529 9154 4529 9141 4507 9092
4460 9092 4460 9165 4468 9165 4468 9193
4480 9214 4486 9214 4486 9224 4515 9275
TIME...MOT...LOC 0411Z 301DEG 14KT 4457 9123 4491 9195 4529 9255
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
MPGSpecial weather statement, Jul 4, 12:18 AM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1218 AM CDT Fri Jul 4 2025
WIZ025-026-028-040600-
Dunn WI-Eau Claire WI-Pepin WI-
1218 AM CDT Fri Jul 4 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DUNN...WESTERN EAU
CLAIRE AND NORTHEASTERN PEPIN COUNTIES UNTIL 1 AM CDT...
At 1218 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Elk Mound, or 13 miles southwest of Eau Claire,
moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Eau Claire, Menomonie, Altoona, Durand, Eau Galle, Rock Falls,
Foster, Caryville, Seymour, Downsville, Allen and Brackett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4458 9203 4486 9202 4483 9137 4460 9116
4460 9200 4459 9201 4459 9202 4458 9202
TIME...MOT...LOC 0518Z 290DEG 20KT 4467 9164
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
StrusSpecial weather statement, Jul 4, 12:26 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1226 AM CDT Fri Jul 4 2025
WIZ016-040600-
Rusk WI-
1226 AM CDT Fri Jul 4 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL RUSK COUNTY UNTIL
1 AM CDT...
At 1226 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Bruce, or 11 miles northwest of Ladysmith, moving
east at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Mainly rural areas of North Central Rusk County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4551 9127 4561 9137 4564 9132 4564 9103
4558 9097
TIME...MOT...LOC 0525Z 249DEG 15KT 4557 9127
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
StrusSpecial weather statement, Jul 4, 12:52 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1252 AM CDT Fri Jul 4 2025
WIZ027-040615-
Chippewa WI-
1252 AM CDT Fri Jul 4 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CHIPPEWA COUNTY
UNTIL 115 AM CDT...
At 1252 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Chippewa Falls, or 14 miles north of Eau Claire,
moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Chippewa Falls, Lake Hallie, Bloomer, Lake Wissota, Tilden,
Eagleton, Jim Falls and Bateman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4496 9161 4511 9151 4510 9121 4486 9124
4486 9135
TIME...MOT...LOC 0552Z 272DEG 22KT 4502 9144
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
StrusSpecial weather statement, Jul 4, 1:14 AM CDT, 58 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 114 AM CDT Fri Jul 4 2025 WIZ027-028-040645- Chippewa WI-Eau Claire WI- 114 AM CDT Fri Jul 4 2025 ...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EAU CLAIRE AND SOUTHEASTERN CHIPPEWA COUNTIES UNTIL 145 AM CDT... At 114 AM CDT, Doppler radar was tracking a strong thunderstorm near Lake Wissota, or 9 miles east of Eau Claire, moving southeast at 25 mph. HAZARD...Wind gusts up to 40 mph and penny size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Eau Claire, Chippewa Falls, Altoona, Lake Hallie, Lake Wissota, Cadott, Fall Creek, Boyd, Ludington, Bateman, Lake Eau Claire County Park and Seymour. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. Torrential rainfall is also occurring with this storm and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4476 9143 4501 9138 4496 9098 4469 9104 TIME...MOT...LOC 0614Z 294DEG 20KT 4487 9133 MAX HAIL SIZE...0.75 IN MAX WIND GUST...40 MPH Strus
Special weather statement, Jul 4, 1:47 AM CDT, 25 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 147 AM CDT Fri Jul 4 2025 WIZ027-028-040715- Chippewa WI-Eau Claire WI- 147 AM CDT Fri Jul 4 2025 ...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL EAU CLAIRE AND SOUTH CENTRAL CHIPPEWA COUNTIES UNTIL 215 AM CDT... At 147 AM CDT, Doppler radar was tracking a strong thunderstorm near Lake Wissota, or 13 miles northeast of Eau Claire, moving southeast at 10 mph. HAZARD...Wind gusts up to 50 mph and nickel size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Chippewa Falls, Lake Hallie, Lake Wissota, Cadott, Tilden, Bateman, Jim Falls and Eagleton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4494 9147 4514 9140 4505 9108 4477 9124 TIME...MOT...LOC 0647Z 316DEG 9KT 4498 9134 MAX HAIL SIZE...0.88 IN MAX WIND GUST...50 MPH Strus
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 9:44 PM CDT | Special Weather Statement | MPX | Dunn, Eau Claire, Saint Croix | 61 min |
| Jul 3, 9:57 PM CDT | Severe Thunderstorm Warning | MPX | Saint Croix | 48 min |
| Jul 3, 10:01 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 44 min |
| Jul 3, 10:42 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Saint Croix | 48 min |
| Jul 3, 11:12 PM CDT | Special Weather Statement | MPX | Barron, Chippewa, Dunn, Eau Claire, Polk, Saint Croix | 63 min |
| Jul 3, 11:15 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire | 30 min |
| Jul 4, 12:18 AM CDT | Special Weather Statement | MPX | Eau Claire, Pepin | 42 min |
| Jul 4, 12:26 AM CDT | Special Weather Statement | MPX | Rusk | 34 min |
| Jul 4, 12:52 AM CDT | Special Weather Statement | MPX | Chippewa | 23 min |
| Jul 4, 1:14 AM CDT | Special Weather Statement | MPX | Eau Claire | 31 min |
| Jul 4, 1:47 AM CDT | Special Weather Statement | MPX | Chippewa | 28 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.